Posted by: anon2 | 2009-02-16


I have no interest in anything. I don’ t know what to do with myself when I’ m at home. I work overtime on weekends just to get out. I don’ t read. I don’ t listen to music. I don’ t watch TV. I’ m not interested in sport. I have no hobbies. I’ m not interested in having company. I’ m on the outside looking in. Watching other people living their lives. Somewhere along the way I’ ve lost myself. Maybe I’ ve always be like this and I’ m only noticing it now. I have no will to live. I' m anxious and restless all the time. When I have to talk to someone I can see their lips are moving, but I can’ t understand a word they are saying. All I want to do is to sleep, but only a handful of pills enable me to. I’ m taking Epitec, Wellbutrin, Risperdal, Zolpidem and Rivotril and wonder if the combination is not too strong. The last time I’ ve tried to reduce and stop the medication I landed up in hospital, severely depressed. I don’ t know what to do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Is there a Depression lurking here ? Depression very typically robs us of pleasure in whatever usually interests us or gives us pleasure. Fortunaely, this reverses when the Depression is properly treated, with meds and/or CBT counselling. Its not clear from your message if it was always like this --- if you NEVER had an interest in anything, or if this represents a change in you. You raise that as a possibility, but if you had always been like this, you would probably not have noticed anything lacking. When you add a sense of the loss of the will to live, and restless anxiety, this could indeed be a Depression.
Now, when you then reveal the raft of meds you are taking, clearly someone must have done a proper psychiatric assessment and diagnosis, to form the basis of these meds. I would not find it acceptable for any GP to prescribe such a combination of meds, without a proper psychiatric referral beforehand. It would not at all surprise me if you felt spaced out and distant. If you are being treated by a psychiarist, make an appointment and discuss these symptoms and whether the combination of drugs could be revised and perhaps more effective. If this treatment is from a GP, then see a psychiatrist asap for a proper re-assessment and discussion

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Bee | 2009-02-16

This really sounds serious. You could have an anti-social personality disorder! Please go see a psychiatrist.

Reply to Bee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.